Cookies?
Library Header Image
LSE Research Online LSE Library Services

Continuum limits for classical sequential growth models

Brightwell, Graham and Georgiou, Nicholas (2010) Continuum limits for classical sequential growth models. Random Structures and Algorithms, 36 (2). pp. 218-250. ISSN 1042-9832

Full text not available from this repository.
Identification Number: 10.1002/rsa.20278
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/38107/h...
Additional Information: © 2010 John Wiley & Sons, Inc.
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 30 Mar 2010 15:08
Last Modified: 01 Oct 2010 09:31
URI: http://eprints.lse.ac.uk/id/eprint/27619

Actions (login required)

View Item View Item